# SDR VQIA2017081000044

- Difficulty date: September 23, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N528VA
- Make and model: Airbus A319-112
- Aircraft serial: 3445
- Engine: Cfmint CFM565B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061536
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE N1 VERY SLOW TO RESPOND,  70% SPLIT IN FLIGHT AT 3000 FT.  IN FLIGHT LEFT N1 DROPPED FROM 70% TO IDLE,  RIGHT N1 REMAINED AT 70%.  R & R NR 1 ENGINE HMU IAW AMM 73-21-10.  NO FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHTS.
